brain-icon
Memory issues and confusion
I have been prescribed aricep m forte and neurocetam plus for my complaints of Memory issues , but when I take aricep m forte I feel confused ,should I continue taking it or stop ?please suggest
73 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Check with ur prescribing doctor and avoid supplements. Use simple techniques like meditation and puzzles solving with memory games.
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.